# SDR SWIA201229573

- Difficulty date: February 8, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 29,124 hours, 25,817 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Eroded
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PITOT PROBE HAS SOME BURNT MATERIAL ON IT.  (SERVICE)  FOUND MATERIAL ON THE RIGHT PITOT STATIC PROBE TO BE EROSION.  REPLACED THE RIGHT PITOT STATIC PROBE WITH A SERVICEABLE UNIT.
